# SDR MASA2011101763861

- Difficulty date: October 16, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N97325
- Make and model: Cndair CL6002B19
- Aircraft serial: 7325
- Aircraft time: 32,023 hours, 24,840 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE DURING GEAR EXTRACTION.  OP CHECK GOOD WITH NO DEFECTS.  INSPECTED NOSE GEAR AND DOOR - PERFORMED GEAR SWINGS 6X.  NO DEFECTS.
